# SDR USAASA04041

- Difficulty date: April 30, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079002AC
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLT - FLT 9215 - FERRY FLIGHT FROM MHT-CLT, EN ROUTE, WHILE AT FL390, THE AIRCRAFT EXPERIENCED A NR 1 CABIN PRESSURIZATION FAILURE, FOLLOWED TEN SECONDS LATER BY A NR 2 CABIN PRESSURIZATION FAILURE.  A RAPID DESCENT WAS MADE TO 10,000 FEET.  AFTERWARDS, THE FLIGHT CONTINUED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE OUTFLOW VALVE.  OK FOR SERVICE.  (M)
